# SDR SWAA2024092741640

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 52,080 hours, 27,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RECESSED CEILING EMERGENCY LIGHT INOP<[01] RELAMPED EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECK GOOD
